# SDR 20010129CW018

- Difficulty date: January 9, 2001
- Submitted: January 29, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331317
- Condition: Cracked
- Location: Brake Assy
- Component: Brake Assy, Bfgoodrich
- Component part number: 21661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY PN 21661 FAILED PREMATURELY.  NR2 STATOR CRACKED AT RELIEF HOLES.  25 PERCENT OF STATOR MISSING.  HEAT STACK WARPED AND UNEVEN WEAR.NOTE  OEM PARTS INSTALLED IN BRAKE ASSEMBLY             AND THE MOST RECENT BRAKE             CONFIGURATION PN 21661.
